# SDR 96ZZZX3904

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N208R
- Make and model: Braero BAE125800A
- Aircraft serial: NA1003
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601015
- Condition: Seal Failed
- Location: Start/Gen Dr End
- Part time: 868 hours
- Component: Lucas, 23080005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED SEVERAL STARTER/GENERATOR UNITS OF THIS MODEL TYPE WITH DRIVE END BEARING SEALS DISLODGED AND BEARING LUBRICATION LOST.  THIS PROBLEM HAS BEEN ADDRESSED IN THE PAST BY THE O.E.M. WITH P/N UPGRADES, BUT THE PROBLEM STILL SEEMS TO EXIST.  SUBMITTER RECOMMENDS OVERHAUL BE PERFORMED IN LESS TIME THAN O.E.M. RECOMMENDED HOURS TO PREVENT BEARING FAILURE.  THIS COULD COINSIDE WITH NORMAL BRUSH WEAR AT APPROXIMATELY 700 HOURS.
